I am a 28 year old female..with no major illnesses..
I woke up a few weeks ago to my face looking red, kind of like a sunburn look. Not raised red, and no pustules or anything like that. My whole head (including my scalp) felt very warm and tingly. I went to my doctor and he told me its probably a reaction to something and told me to put some hydrocortizone 1% on my face. This hasnt taken away the redness.
Since then a few other things have been happening. I have always gotten these wierd sharp shooting pains in my head from time to time. They last about a second and are gone. They happen on each side of my head, but tend to favor the right side. Well, about a week ago I started having steady pain on the right side of the back of my head always in the same spot. Not really a sharp pain..more of a deep ache that is aggrevated by me moving my head quick or shaking my head forward or side to side. It doesnt hurt all the time..but alot of the time..and I am almost always aware of it. They did a CAT-scan, which came back fine. The doctor said that it might be an irritated nerve? He put me on Vioxx. ALso put me on Clariton D for my red face. But it doesnt seem to be helping. (The Cat-scan also showed some "incidental sinuitis" around my cheek). I have been feeling weak..and have nausea..but never any vomiting. My temperature has been lower than I have ever had..and seems to keep getting lower! When this all started my temp was between 98-99..a week ago it started running about 97.2-98...today when I took it it was 96.4! I have always had a normal temp around 98.6 my whole life. Around the onset of the pain in the back of my head I started getting this dizzy feeling..actually, more of a feeling like I am going to faint(but have not ever..and I am not having any balance or walking problems). It is kind of like how I felt 2 other times in my life..where I felt like if I didnt sit down fast I would faint. Only those times it went away after a few minutes..but what I feel now is not quite as intense..but comes and goes throught the day. I have been very cold lately..and I never feel cold. My arms and legs feel cold to the touch..especially my hands and feet. maybe related to the low temp? I also get this "tingly" feeling from head to toe every now and then. Kind of a wave of tingly all over..at the same time as feeling faint and cold..and sometimes get goosbumps. I have also had diarehaa for the last week or so.
I am so sorry this is so long..and I know that there are many symptoms that may not even be related..but I am just looking for another persons opinion on what the heck might be going on with me! I will list my symptoms again below..maybe easier to read:
-red face-looks like a sunburn-not raised
-warm feeling entire head/back of neck-sometimes warm to touch
-lips feel kind of thin..under fingernails looks kinda white
-pain in back of head on the right side-aggrevated by movement
-temp getting lower-now averages around 96.4-normally 98+
-feeling faint/kinda dizzy..no trouble w/vision or walking
-feeling very cold both inside and to touch mostly on my hands/arms and my legs/feet(this is NOT at all normal for me)
-feel"tingly" all over/usually at the same time as feeling faint
-goosebumps (with the cold and tingly)
-diarehaa (very watery)
-sometimes a kind of "hungover" feeling
Thyroid: wont know until next week
My only real health problems before this have been:
MVP (Mitral Valve Prolapse) (slight)
I am a non-smoker
very seldom drinker (1-2 drinks a month)
Before this I was on the following medications:
Prevacid (as needed)
Pre-Natal vitimans (not pregnant..want to start trying in a couple of months!)
I do have some common allergies that do not bother me much at all..but they were worse when I was younger. And I have not changed any soap or cosmetics lately. I do not wear makeup much at all.
I did start a diet about 3 months ago and have lost about 10-15 lbs. Went on a cruise in March (2-12th) to the caribbean. None of these symptoms accured until a couple of weeks ago. Fine on cruise and for weeks after. I was exercising before the cruise..about 30-40 min on my treadmill 7 days a week. (worked up to that slowly..was out of shape) After cruise I have not really been on my diet or done much exercising.
Customer Service (can be very stressful at times)
I work on computers about 5 hours a day
Married for 3 years. No major problems at home.
Any ideas on what might be causing thses symptoms? I know its not a diagosis..just would like someone elses opinion on any of this!
I am sorry this is so long..I just want to give you all the details. I appreciate any thoughts on this. I do have a follow-up appointment with my doctor next week!
Again, thanks..I know you are very busy..and I appreciate your time!
I am sorry that your having problems. Putting your symptoms together make me think of one entity in particular. Some people with MVP can have problems with their volume status gets out of wack. Since your having diarrhea, it may be that your mildly dehydrated and this, combined with the MVP might be inducing symptoms that your describing. This might be particularly true if you have an enteritis and have some systemic symptoms due to a viral problem. I would suggest keeping your self well hydrated and see if when the diarrhea clears, the problems don't resolve.
Thank you for your response! I was at the doctor today..and since all the tests I've had keep coming back negative..he thinks that it is anxiety. He wants me to see a nuerologist just to be safe..but he is putting me on Ativan for a few days to see if the symptoms go away. I have had an anxiety attack before (nothing like this)..so maybe...but I dont think my face would be red for weeks from that.
I HAVE, however, started drinking diet pop...so you may have something there. Its worth a shot..I will stop drinking it for a while and see if this clears up! The doctor didnt think it was Rosacia because its a flat pink/red..no large breakouts or swelling or anything. Actually, the doc says he barely sees it..but I do..and so do my friends and family! I will look into this diet pop thing a little more. My husband and I started drinking diet pop about 3 months ago. I've heard its bad for you..but when I started loosing weight..well..that felt good..so..
Now is all diet pop bad..or just the ones with Aspartame? I really appreciate your response! Thanks alot!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.